# SDR GTIA2018092402854

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 4,232 hours, 1,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT, FLIGHT ATT REPORTED ODOR JUST BEFORE LANDING, ODOR WENT AWAY AFTER A COUPLE OF MINUTES. PERFORMED IDENTIFICATION OF CAUSE OF CABIN ODOR, NO ODOR NOTED. PERFORMED INSP OF LEAKS NO LEAKS NOTED. PER TSM 05-50-00-810-831-A.  PERFORMED PACK BURNOUT NO ODOR NOTED
